# SDR DL76L021247

- Difficulty date: October 26, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 55,310 hours, 8,623 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Malfunctioned
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: H

## Discrepancy

AT CRUISE THERE WAS AN ELECTRICAL SMELL IN THE AFT GALLEY AND A HEAVY VIBRATION IN THE FLOOR AREA.  WHEN THE CB FOR THE CHILLER THAT COOLS THE FOOD CARTS WAS PULLED THE VIBRATION STOPPED AND THE ELECTRICAL SMELL ABATED.  AS PRECAUTIONARY ACTION DEACTIVATED BOTH CHILLERS AT AFT GALLEY.  PULLED CB/S AND COLLARED.  FWD TO MCO PER MEL 25-20-01C.
